# SDR ASOA2015081213629

- Difficulty date: August 12, 2015
- Submitted: September 2, 2015
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 26,238 hours, 24,746 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN PASSENGER COMPARTMENT FROM FS 559.00+48 TO FS 559.00+80 ON LBL 36.00 THE LT FLOOR SILL AROUND FLOORBOARD ATTACHMENT HOLES AT SEVERAL LOCATIONS HAVE PITTING CORROSION.  COMPLIED WITH REO 601R-53-00-526.  COMPLIED WITH EC/TC REO 601R-53-00-526 AND GREO 601R-53-00-526, REV- DATED 05/22/2015 AS WRITTEN.
